Alert archive / Tennessee / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 52, NWS Morristown, TN

June 3, 2015Loudon County, McMinn County, Monroe County, Tennessee

NWS Morristown, TN issued this severe thunderstorm warning at Jun 3, 2015, 4:20 PM EDT for Loudon County, McMinn County, Monroe County, Tennessee. It was in force for 40 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 3, 2015, 4:20 PM EDT (20:20 UTC)
Expired
Jun 3, 2015, 5:00 PM EDT
In force
40 min
Issued by
NWS Morristown, TN
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Loudon County, TN, McMinn County, TN, Monroe County, TN

The radar

The Knoxville radar (KMRX), 115 km from the middle of the area, began a volume at 20:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 3, 4:25 PM EDTHAIL 0.88Sweetwater, TN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 8.3 hours before the alert went out and 197 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2015-06-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2015-06-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -17 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
718 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
-17 m²/s²
0-3 km storm-relative helicity
24 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

271 
WUUS54 KMRX 032020
SVRMRX
TNC105-107-123-032100-
/O.NEW.KMRX.SV.W.0052.150603T2020Z-150603T2100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MORRISTOWN TN
420 PM EDT WED JUN 3 2015

THE NATIONAL WEATHER SERVICE IN MORRISTOWN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN MCMINN COUNTY IN EAST TENNESSEE...
  SOUTHWESTERN LOUDON COUNTY IN EAST TENNESSEE...
  NORTHWESTERN MONROE COUNTY IN EAST TENNESSEE...

* UNTIL 500 PM EDT

* AT 420 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER
  SWEETWATER...MOVING WEST AT 25 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  SWEETWATER...LOUDON...MADISONVILLE...VONORE...NIOTA AND
  PHILADELPHIA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3557 8465 3566 8456 3568 8452 3571 8452
      3571 8450 3576 8445 3560 8426 3546 8436
TIME...MOT...LOC 2020Z 102DEG 20KT 3559 8445 

HAIL...1.00IN
WIND...60MPH
 
$$

MJB
2 follow-up statements
271 
WWUS54 KMRX 032036
SVSMRX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
436 PM EDT WED JUN 3 2015

TNC105-107-123-032100-
/O.CON.KMRX.SV.W.0052.000000T0000Z-150603T2100Z/
MCMINN TN-LOUDON TN-MONROE TN-
436 PM EDT WED JUN 3 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM EDT
FOR NORTHEASTERN MCMINN...SOUTHWESTERN LOUDON AND NORTHWESTERN MONROE
COUNTIES...

AT 435 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER SWEETWATER...
MOVING WEST AT 15 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
SWEETWATER...LOUDON...MADISONVILLE...VONORE...NIOTA AND PHILADELPHIA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3557 8465 3566 8456 3568 8452 3571 8452
      3571 8450 3576 8445 3560 8426 3546 8436
TIME...MOT...LOC 2035Z 101DEG 14KT 3559 8445 

HAIL...1.00IN
WIND...60MPH
 
$$

MJB
123 
WWUS54 KMRX 032058
SVSMRX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
458 PM EDT WED JUN 3 2015

TNC105-107-123-032107-
/O.EXP.KMRX.SV.W.0052.000000T0000Z-150603T2100Z/
MCMINN TN-LOUDON TN-MONROE TN-
458 PM EDT WED JUN 3 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MCMINN...
SOUTHWESTERN LOUDON AND NORTHWESTERN MONROE COUNTIES WILL EXPIRE AT
500 PM EDT...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.  HOWEVER HEAVY RAIN
AND SMALL HAIL IS STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 3557 8465 3566 8456 3568 8452 3571 8452
      3571 8450 3576 8445 3560 8426 3546 8436
TIME...MOT...LOC 2054Z 102DEG 20KT 3559 8445 

$$

MJB

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Morristown, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 3, 3:01 PM EDT, 1 hour 19 minutes earlier.

Area forecast discussion, Jun 3, 3:01 PM EDT, 1 hour 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MORRISTOWN TN
301 PM EDT WED JUN 3 2015

.SHORT TERM...(TONIGHT AND THURSDAY)...MOISTURE CONVERGENCE HAD
BEEN CONFINED TO THE TN-NC LINE THIS AFTERNOON...BUT SHOULD BE
SHIFTING SLIGHTLY WESTWARD INTO VALLEY LOCATIONS LATE THIS
AFTERNOON AND EVENING. THUS...I CARRIED A PRE FIRST PERIOD TO
ACCOUNT FOR BETTER COVERAGE OF SHOWERS AND STORMS THROUGH 04/00Z.
POPS FOR THIS EVENING RELFECT THE LOWER MOS POPS WITH A MENTION OF
AREAL COVERAGE PREFERRED TIL MIDNIGHT. STORMS HAVE BEEN VERY MUCH
PULSE IN NATURE AND SO FAR JUST ONE REPORT OF PENNY SIZED HAIL.

OTHERWISE...KEPT GOOD CONTINUITY WITH PREVIOUS GRIDS IN PATCHY FOG
(SOME DENSE) OVERNIGHT. POPS FOR TOMORROW LOOKED GOOD WITH SLIGHTLY
LESS COVERAGE...EXCEPT FOR THE HIGHER TERRAIN AND ESPECIALLY ALONG
THE TN-NC LINE AGAIN. MINS TONIGHT SHOULD BE QUITE SIMILAR TO THIS
MORNING...WHILE MAX TEMPS THURSDAY ARE DEPENDENT ON WHEN AND WHERE
CONVECTION DEVELOPS.

.LONG TERM...(THURSDAY NIGHT THROUGH WEDNESDAY)...UPPER LOW WILL
FINALLY GET A KICK OUT OF THE AREA AND MOVE OFF TO OUR EAST AND
EVENTUALLY INTO THE ATLANTIC. HOWEVER... WRAP AROUND MOISTURE WILL
BE LINGERING OVER THE AREA FOR A WHILE AFTER LEADING TO CONTINUED
RAIN CHANCES ACROSS THE AREA. LOW END CHANCES OF RAIN STICK AROUND
THROUGH THE WEEKEND AS LIMITED MOISTURE HANGS OVER THE REGION.
FRONT WILL SLOWLY MOVE INTO THE AREA ON SATURDAY AND AGAIN ON
MONDAY. THIS WILL LEAD TO INCREASED CHANCES TO START NEXT WEEK OFF
BEFORE WE LOOK TO DRY OUT JUST BEYOND THE TAIL END OF THE 7-DAY
FORECAST.

&&

.PRELIMINARY POINT TEMPS/POPS...
CHATTANOOGA AIRPORT, TN             63  84  65  89 /  20  20  10  20
KNOXVILLE MCGHEE TYSON AIRPORT, TN  62  81  64  85 /  20  30  10  20
OAK RIDGE, TN                       63  83  64  85 /  20  30  10  20
TRI CITIES AIRPORT, TN              59  79  60  82 /  30  50  20  20

&&

.MRX WATCHES/WARNINGS/ADVISORIES...
NC...NONE.
TN...NONE.
VA...NONE.

&&

TG/ABM
Hazardous weather outlook, Jun 3, 3:04 PM EDT, 1 hour 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MORRISTOWN TN
304 PM EDT WED JUN 3 2015

NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002-
005-006-008-041915-
CHEROKEE-CLAY-SCOTT TN-CAMPBELL-CLAIBORNE-HANCOCK-HAWKINS-
SULLIVAN-JOHNSON-MORGAN-ANDERSON-UNION-GRAINGER-HAMBLEN-
NORTHWEST COCKE-COCKE SMOKY MOUNTAINS-NORTHWEST GREENE-
SOUTHEAST GREENE-WASHINGTON TN-UNICOI-NORTHWEST CARTER-
SOUTHEAST CARTER-ROANE-LOUDON-KNOX-JEFFERSON-NW BLOUNT-
BLOUNT SMOKY MOUNTAINS-NORTH SEVIER-SEVIER SMOKY MOUNTAINS-
SEQUATCHIE-BLEDSOE-RHEA-MEIGS-MCMINN-NORTHWEST MONROE-
SOUTHEAST MONROE-MARION-HAMILTON-BRADLEY-WEST POLK-EAST POLK-LEE-
WISE-SCOTT-RUSSELL-WASHINGTON-
304 PM EDT WED JUN 3 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST NORTH
CAROLINA...EAST TENNESSEE AND SOUTHWEST VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

...ISOLATED STRONG TO POSSIBLY SEVERE THUNDERSTORMS REST OF THIS
AFTERNOON AND EVENING...

ISOLATED STRONG TO SEVERE STORMS WILL BE POSSIBLE INTO THE EVENING
HOURS...AS AN UPPER LOW PRESSURE AREA SPINS OVER THE REGION AND A
WEAK FRONTAL BOUNDARY REMAINS NEAR THE SOUTHERN APPALACHIANS.
STRONG GUSTY WINDS...HAIL MOSTLY UP TO PENNY SIZE...FREQUENT
LIGHTNING...AND LOCALLY HEAVY RAINFALL ARE POSSIBLE WITH THESE
STORMS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

A SERIES OF UPPER LEVEL DISTURBANCES AND A CONTINUED MOIST AND
UNSTABLE AIR-MASS WILL CONTINUE TO PRODUCE SCATTERED SHOWERS AND
THUNDERSTORMS EACH DAY. A RISK OF LOCALLY HEAVY RAINFALL WILL
EXIST DUE TO THE MOISTURE RICH ENVIRONMENT THAT WILL BE IN PLACE
ACROSS THE REGION. SOME MINOR FLOODING CONCERNS CAN BE EXPECTED IN
AREAS THAT RECEIVE PROLONGED RAINFALL FROM MORE THAN ONE ROUND OF
SHOWERS AND THUNDERSTORMS.

ISOLATED STRONG GUSTY WINDS AND FREQUENT LIGHTNING CAN BE EXPECTED
WITH THE STRONGER STORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

TG/AMB

In the hours before

Special weather statement, Jun 3, 11:50 AM EDT, 4 hours 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
1150 AM EDT WED JUN 3 2015

TNZ071-086-087-031615-
SOUTHEAST MONROE TN-NW BLOUNT TN-NORTHWEST MONROE TN-
1150 AM EDT WED JUN 3 2015

SIGNIFICANT WEATHER ADVISORY FOR SOUTHEAST MONROE...NW BLOUNT...AND
NORTHWEST MONROE COUNTIES UNTIL 1215 PM EDT...

AT 1150 AM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10
MILES WEST OF TOWN OF SANTEETLAH...OR 14 MILES NORTHWEST OF
ROBBINSVILLE...MOVING NORTHWEST AT 10 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
VONORE...TARIFFVILLE...MCGEE CARSON PENINSULA...CITICO BEACH...
CITICO...TALASSEE AND FORT LOUDON S.P..

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3551 8434 3566 8408 3553 8399 3549 8399
      3550 8397 3547 8396 3546 8396 3541 8402
      3537 8401 3535 8404 3531 8404 3530 8402
      3528 8404
TIME...MOT...LOC 1550Z 152DEG 10KT 3541 8404

MOULTON
Special weather statement, Jun 3, 12:31 PM EDT, 3 hours 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
1231 PM EDT WED JUN 3 2015

TNZ086-087-031700-
SOUTHEAST MONROE TN-NORTHWEST MONROE TN-
1231 PM EDT WED JUN 3 2015

SIGNIFICANT WEATHER ADVISORY FOR SOUTHEAST MONROE...AND NORTHWEST
MONROE COUNTIES UNTIL 100 PM EDT...

AT 1231 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 13
MILES WEST OF TOWN OF SANTEETLAH...OR 16 MILES SOUTHEAST OF
MADISONVILLE...MOVING WEST AT 5 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
TARIFFVILLE AND CITICO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3552 8425 3546 8399 3543 8400 3541 8401
      3541 8402 3539 8401 3537 8401 3535 8404
      3531 8404 3530 8402 3528 8427
TIME...MOT...LOC 1631Z 091DEG 6KT 3539 8411

MOULTON
Special weather statement, Jun 3, 1:17 PM EDT, 3 hours 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
117 PM EDT WED JUN 3 2015

NCZ060-061-031800-
CHEROKEE NC-CLAY NC-
117 PM EDT WED JUN 3 2015

SIGNIFICANT WEATHER ADVISORY FOR CHEROKEE...AND CLAY COUNTIES UNTIL
200 PM EDT...

AT 115 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR HAYESVILLE...MOVING NORTHEAST AT 10 MPH. OTHER STRONG STORMS
MAY ALSO DEVELOP OVER PARTS OF CHEROKEE AND CLAY COUNTIES.

DIME TO NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE
POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
ANDREWS...MURPHY...HAYESVILLE...NANTAHALA LAKE...HIAWASSE DAM...
VIOLET...TUSQUITEE...HOT HOUSE...MARBLE...UNAKA...TOPTON...BRASSTOWN
AND SHOOTING CREEK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3499 8432 3522 8429 3527 8423 3524 8419
      3524 8413 3529 8403 3524 8401 3522 8397
      3526 8384 3524 8374 3526 8371 3523 8369
      3520 8373 3519 8371 3515 8373 3516 8365
      3514 8366 3513 8362 3501 8352 3500 8349
TIME...MOT...LOC 1715Z 246DEG 12KT 3506 8390

TG
Special weather statement, Jun 3, 2:52 PM EDT, 1 hour 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
252 PM EDT WED JUN 3 2015

TNZ085>087-101-102-031930-
SOUTHEAST MONROE TN-NORTHWEST MONROE TN-WEST POLK TN-EAST POLK TN-
MCMINN TN-
252 PM EDT WED JUN 3 2015

SIGNIFICANT WEATHER ADVISORY FOR SOUTHEAST MONROE...NORTHWEST
MONROE...WEST POLK...EAST POLK...AND MCMINN COUNTIES UNTIL 330 PM
EDT...

AT 250 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR ETOWAH...OR 14 MILES SOUTHEAST OF ATHENS...MOVING NORTH AT 10
MPH. OTHER STRONG STORMS WERE OCCURRING OR MAY DEVELOP OVER THESE
AREAS.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
ATHENS...MADISONVILLE...BENTON...ETOWAH...ENGLEWOOD...TELLICO
PLAINS...CALHOUN...COKER CREEK...RICEVILLE...ARCHVILLE...MOUNT
VERNON...BULLET CREEK...HIWASSEE OCOEE S.P....DENTVILLE...BIG FROG
MOUNTAIN...RELIANCE AND TURTLETOWN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3519 8470 3525 8471 3525 8470 3526 8471
      3525 8473 3528 8475 3527 8473 3529 8472
      3529 8475 3533 8480 3551 8447 3551 8420
      3534 8412 3526 8420 3527 8423 3522 8429
      3517 8430 3500 8448 3499 8454
TIME...MOT...LOC 1850Z 181DEG 8KT 3531 8441

TG
Special weather statement, Jun 3, 4:15 PM EDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
415 PM EDT WED JUN 3 2015

TNZ068-086-032100-
LOUDON-NORTHWEST MONROE-
415 PM EDT WED JUN 3 2015

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN LOUDON AND
NORTHWESTERN MONROE COUNTIES...

AT 415 PM EDT...A STRONG THUNDERSTORM WAS NEAR SWEETWATER...MOVING
NORTHWEST AT 25 MPH.

WINDS IN EXCESS OF 40 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
SWEETWATER...LOUDON...MADISONVILLE...VONORE...PHILADELPHIA AND
TELLICO VILLAGE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3546 8443 3558 8450 3558 8452 3561 8452
      3561 8454 3563 8452 3563 8456 3566 8457
      3568 8452 3571 8451 3571 8450 3575 8444
      3575 8443 3577 8439 3579 8437 3555 8421
TIME...MOT...LOC 2015Z 152DEG 23KT 3563 8442

MJB

The office that day

Everything else NWS Morristown, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 2, 8:43 PM EDTSpecial Weather StatementMRXRoane32 min
Jun 3, 11:50 AM EDTSpecial Weather StatementMRXMonroe25 min
Jun 3, 12:31 PM EDTSpecial Weather StatementMRXMonroe29 min
Jun 3, 2:52 PM EDTSpecial Weather StatementMRXMcMinn, Monroe, Polk38 min
Jun 3, 4:15 PM EDTSpecial Weather StatementMRXLoudon45 min
Jun 3, 5:10 PM EDTSpecial Weather StatementMRXRoane50 min
Jun 3, 5:42 PM EDTSpecial Weather StatementMRXAnderson33 min
Jun 3, 6:18 PM EDTSpecial Weather StatementMRXAnderson42 min

Nearby

Severe Thunderstorm Warnings in Tennessee, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.